Rowley, Peter and Taylor, Paul (2010) Normalizers of 2-subgroups in black-box groups. LMS Journal of Computation and Mathematics, 13. pp. 307-319. ISSN 1461-1570

[img] PDF
JCM_Normalizers_paper.pdf

Download (268kB)
Official URL: http://journals.cambridge.org/action/displayAbstra...

Abstract

In this paper we rene and extend the applicability of the algorithms in Bates and Rowley (Arch. Math. 92 (2009) 7-13) for computing part of the normalizer of a 2-subgroup in a black-box group.

Item Type: Article
Additional Information: Supplementary materials are available for this article on the LMS Journal of Computation and Mathematics website.
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 20 Group theory and generalizations
Depositing User: Mr Paul Taylor
Date Deposited: 27 Aug 2010
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/1518

Actions (login required)

View Item View Item